RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1970, Volume 25, Issue 4(154), Pages 173–174 (Mi umn5381)  

This article is cited in 4 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

New examples of ergodic diffeomorphisms of smooth manifolds

D. V. Anosov, A. B. Katok


Full text: PDF file (300 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 17.02.1970

Citation: D. V. Anosov, A. B. Katok, “New examples of ergodic diffeomorphisms of smooth manifolds”, Uspekhi Mat. Nauk, 25:4(154) (1970), 173–174

Citation in format AMSBIB
\Bibitem{AnoKat70}
\by D.~V.~Anosov, A.~B.~Katok
\paper New examples of ergodic diffeomorphisms of smooth manifolds
\jour Uspekhi Mat. Nauk
\yr 1970
\vol 25
\issue 4(154)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn5381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=281228}
\zmath{https://zbmath.org/?q=an:0203.56502}


Linking options:
  • http://mi.mathnet.ru/eng/umn5381
  • http://mi.mathnet.ru/eng/umn/v25/i4/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “Existence of smooth ergodic flows on smooth manifolds”, Math. USSR-Izv., 8:3 (1974), 525–552  mathnet  crossref  mathscinet  zmath
    2. A. B. Katok, “Monotone equivalence in ergodic theory”, Math. USSR-Izv., 11:1 (1977), 99–146  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Alpern S., Prasad V., “Properties Generic for Lebesgue Space Automorphisms Are Generic for Measure-Preserving Manifold Homeomorphisms”, Ergod. Theory Dyn. Syst., 22:Part 6 (2002), 1587–1620  crossref  isi
    5. D. V. Anosov, “Spectral Multiplicity in Ergodic Theory”, Proc. Steklov Inst. Math., 290, suppl. 1 (2015), 1–44  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:448
    Full text:165
    References:52
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020